Download the Free Prime PubMed App to your smartphone or tablet.

Available for iPhone or iPad:

Unbound PubMed app for iOS iPhone iPadAlso Available:
Unbound MEDLINE
Unbound PubMed app for Android

Available for Mac and Windows Desktops and laptops:

Unbound PubMed app for Windows
(rufinamide)
269 results
  • GeneReviews®: SCN1A Seizure Disorders [BOOK]
    University of Washington, Seattle: Seattle (WA)Adam MP, Ardinger HH, … Amemiya AMiller IO, Sotero de Menezes MABOOK
  • SCN1A seizure disorders encompass a spectrum that ranges from simple febrile seizures and generalized epilepsy with febrile seizures plus (GEFS+) at the mild end to Dravet syndrome and intractable childhood epilepsy with generalized tonic-clonic seizures (ICE-GTC) at the severe end. Phenotypes with intractable seizures including Dravet syndrome are often associated with cognitive decline. Less co…
  • Making Rash Decisions in Epilepsy: Evaluating Hypersensitivity Reactions to Anti-seizure Medications. [Journal Article]
    Epilepsy Curr 2019 Mar-Apr; 19(2):96-98Bermeo-Ovalle A
  • CONCLUSIONS: Although allergic reactions to AEDs are rare, they are of significance because they can cause life-threatening severe cutaneous drug reactions. Therefore, patients receiving AEDs, especially aromatic AEDs, must be monitored closely. Stevens-Johnson Syndrome and Toxic Epidermal Necrolysis With Antiepileptic Drugs: An Analysis of the US Food and Drug Administration Adverse Event Reporting System Borrelli EP, Lee EY, Descoteaux AM, Kogut SJ, Caffrey AR. Epilepsia. 2018;59(12):2318-2324.Although AEDs as a class were associated with 9 times the risk of SJS/TEN compared with non-AEDs, there were 6 AEDs with risk estimates greater than 20. Increased awareness of this risk among both prescribers and patients, particularly variations in risk among different AEDs, along with education on early recognition of SJS/TEN signs/symptoms, may help mitigate the number and severity of these adverse events.
New Search Next